MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 9611AF101BCUSB
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Fall (1848)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The instruction how to lock the side rail is described in the enterprise 9000x instruction for use (746-591-en_12).There is a warning included: ¿make sure the locking mechanism is securely engaged when the split side rails are raised.¿ operation of the side rails should be checked daily.If the result of the test is unsatisfactory, the customer should contact arjo or an approved service agent.From the above, it seems that the side rail was malfunctioning.The side rail pin, which allows the side rail to lock, was not fully engaging due to internal debris or aged grease which got into the locking mechanism.When the patient leaned on the side rail, it opened.The patient fell from the arjo device and therefore, it played a role in the event.The involved system malfunctioned (side rail did not lock correctly) therefore the device did not meet its specification.The complaint was assessed as reportable due to the indication of the patient¿s fall.
 
Event or Problem Description
Arjo was informed about an event involving the enterprise 9000x bed, where a patient reportedly fell from the bed.According to the customer, the side rail did not prevent the patient from exiting the bed.No injury was sustained.During the device inspection, the arjo technician found that the side rail latching mechanism was not fully engaging due to internal debris or aged grease.Lubrication was applied, and no side rail parts required replacement.After lubrication, the side rail locking mechanism operated as intended.

Brand Name
ENTERPRISE 9000X
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key22892407
Report Number3007420694-2025-00219
Device Sequence Number5828232
Product Code FNL
UDI-Device Identifier05055982755030
UDI-Public(01)05055982755030(11)190425
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number9611AF101BCUSB
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Initial Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown